# SDR KBM2003F00028

- Difficulty date: September 4, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 13,343 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: XEMRE8RSA8
- Condition: Loose
- Location: Rod End
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITCH CHANGE LINK UPPER ROD END HAS EXCESSIVE RADIAL PLAY.  REPLACED ROD END BEARING WITH NEW.
